See Alike in...

Alike App

Browser

SharpOlive

631d

my anxiety has basically killed my sex life. my therapist says I should reevaluate my medications, but I'm afraid upping Zoloft might help with the anxiety but make sex drive worse. have you dealt with this?

    • ctmloml

      630d

      im currently dealing with something similar at the moment. in general ive always been weird about other people touching me without warning, but the zoloft has made me almost entirely rejecting of sexual advances. not to say its IMPOSSIBLE for me to do it, but im just more likely to not be in the mood for it and its causing some strain. to be honest, i dont mind it since i can always communicate if i have a desire or something, buut other people have needs to /:

    • abbymiller

      631d

      I've been through this I actually had to stop taking Zoloft but tbh I still haven't found the right medicine for me yet... You just have to figure out what's best for your body that might be upping the dosage or changing it completely.... I will say tho be careful and if you decide it stop taking it you need something to use as an alternative

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion